Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of semisimple Lie groups. II


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 76 (1954), 26-65
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0058604-0
MathSciNet review: 0058604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Ann. École Norm. vol. 44 (1927).
  • [2] Harish-Chandra, Ann. of Math. vol. 50 (1949) pp. 900-915. MR 0030945 (11:77b)
  • [3] -, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0044515 (13:428c)
  • [4] -, (a) Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 362-365. (b) Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 691-694. MR 0042422 (13:107a)
  • [5] -, Representation of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 185-243. MR 0056610 (15:100f)
  • [6] G. D. Mostow, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 969-980. MR 0032656 (11:326a)
  • [7] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.
  • [8] H. Weyl, Math. Zeit. vol. 24 (1925) pp. 328-395.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0058604-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society